Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Further comments on the continuity of distribution functions obtained by superposition

Author: Barthel W. Huff
Journal: Proc. Amer. Math. Soc. 35 (1972), 561-564
MSC: Primary 60E05
MathSciNet review: 0303574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{ X(t)\} $ be a differential process with discontinuous distributions and Y a nonnegative random variable independent of the process. The superposition $ X(Y)$ has a continuous probability distribution if and only if the process has nonzero trend term and Y has continuous distribution. The nature of discontinuities of the probability distribution of the superposition is indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E05

Retrieve articles in all journals with MSC: 60E05

Additional Information

Keywords: Superposition, differential process, trend term, Lévy spectral function, random sum
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society